# SDR SWAA2021080544249

- Difficulty date: April 23, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 21,553 hours, 9,506 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 140 AF HAS CORROSION AT PERIMETER EDGES. / EVALUATED CORROSION ON R/H SIDE OF AFT CARGO PANEL 140AF FOUND 50' BY 1' OF CORROSION ALLOWED 20' OUT OF LIMITS PER 737-800 SRM 53-00-53-1A-1 FIG 102 FABRICATED PANEL 140AF I/A/W 737 AMM 25-52-01-201-801; 737 AMM 51-21-41-370-802; AND 737 AMM 51-21-72-370-804
